# SDR TRAX200600516

- Difficulty date: July 21, 2006
- Submitted: July 21, 2006
- Operation: Air carrier
- Aircraft: N722EV
- Make and model: Cndair CL6002B19
- Aircraft serial: 10127
- Aircraft time: 7,092 hours, 4,620 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Attach Angle
- Condition: Corroded
- Location: Bs 279
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FOUND COCKPIT CENTER FLOOR  AFT ATTACH ANGLE CORRODED, FS 279.
